2020-10-20

You are here:  / Blog / What to do with an overdose of Levitra – a step-by-step guide

What to do with an overdose of Levitra – a step-by-step guide

Prescription drugs are often necessary to ward of serious infections or prevent life-threatening illnesses from occurring, but in some cases, extended use can harm your health. This is the way with many prescription drugs that should never be taken in an abundance greater than your doctor has recommended. Even though it can be hard to maintain patience sometimes, it is still unhealthy to take too many pills of a certain type.

Levitra overdose is a rarer occurrence, but it often happens enough to have warranted a good deal of study as to the symptoms involved, the possible effects of an overdose on one’s health, and how overdosing might be prevented. Taking Levitra too often is really not much of a problem because it is a temporary drug that is removed from the system. The drug should be used as needed in order to have sex, but the problem arises when too many pills are taken at once. Some men try to take far too many prescription pills in order to solve their problem, which only leads to more health anguish.

Instead, it is important to consult your doctor about every decision that you make. You may find that you actually should increase your dosage, but only a doctor should do this kind of change. You may not realize the stress that you are putting on the body if you take such a high dosage. Your liver and kidneys must push all the chemicals in Levitra out of the bloodstream completely, which is very stressful and often damaging to your body. There are many other aspects of your body that you must be careful to protect when you are taking prescription drugs, but the biggest problem occurs when you begin to take doses that you should not take.

What to deal with Levitra overdose

An overdose is considered taking the drug more than 120 mg per day.

Levitra overdose is easily treatable. Treatment methods for overdose include gastric decontamination.

It may be difficult to recognize the symptoms of acetaminophen overdose, so it is important that patients know what signs to be looking for.

The mechanism of Levitra action is based on the expansion of blood vessels, so its overdose leads to various negative consequences associated with the cardiovascular system. The most common symptoms are chest pain and low blood pressure. However, experts at the Mayo Clinic say this can lead to fainting, an irregular heartbeat, and some other unpleasant symptoms:

– Nausea.

– Low blood pressure.

– Sweating.

– Stomach pain.

– Dizziness.

– Tachycardia.

– Sleep disturbance.

– Allergic reactions.

Treatment for overdose is contingent on a number of factors, including the amount of time that has passed since taking the drug, the symptoms the patient is experiencing, and what stage of the overdose symptoms the patient is in. In general, there is a step-by-step process that performs to mitigate overdose.

The most common strategy is to start with gastric decontamination (usually using active charcoal), then if necessary, attempt a gastric lavage.

Using active charcoal is usually only recommended if it is administered thirty minutes to three hours after the overdose. After that point, gastric emptying has occurred and the drug has been carried through the body. It can be counterproductive to administer charcoal after a three-hour period because research suggests that other overdose treatment methods may be hindered by the presence of active charcoal.

With tachycardia, pain in the heart, a man should be rested in a lying position.

If the heartbeat intensified against the background of high blood pressure, then it is necessary:

– take a comfortable pose and relax;

– take a slow and deep breath in and out;

– Slowly take a sip of half a glass of cold water, which will put pressure on the heart muscle, normalizing its work, or rinse your face with cold water;

– take the recommended dose of Validol, or tincture of motherwort recommended by the doctor.

It is important to choose the correct dosage of Levitra. To do this, consult with your doctor. Any medication should be taken on the advice of a doctor in accordance with: your weight, concomitant diseases and the severity of the disease. For more information about Levitra, see – http://www.edhelp-usa.com/brand-levitra-and-generic-levitra/

Headache is treated symptomatically with standard painkillers.

In case of an overdose, an erection can persist for more than 4 hours. This condition is not copied at home; specialized medical care is needed. If priapism therapy has not been carried out professionally in the near future, this can lead to damage to the tissues of the penis.

Possible allergic reactions (itching, rash, cough, runny nose, lacrimation) are eliminated with antihistamines. A more serious condition, characterized by breathing problems, requires emergency medical attention.

Self-medication is possible only in cases of mild side effects from an overdose. In more serious cases, seek medical attention.


This article is written by Dr. Gaines W. Hammond, the urologist and a Fellow of the American College of Surgeons. All rights reserved, including the right to the public this article by Dr. Gaines W. Hammond.

Was this article helpful?
YesNo

YOU MIGHT ALSO LIKE